A. P. Ugolʹnikov
Search this author in Google Scholar
Methods Funct. Anal. Topology 24 (2018), no. 1, 1-15
On a Hilbert space $\frak H$, we consider a symmetric scale-invariant operator with equal defect numbers. It is assumed that the operator has at least one scale-invariant self-adjoint extension in $ \frak H$. We prove that there is a one-to-one correspondence between (generalized) resolvents of scale-invariant extensions and solutions of some functional equation. Two examples of Dirac-type operators are considered.
Methods Funct. Anal. Topology 10 (2004), no. 3, 11-16